# SDR SWIA200921232

- Difficulty date: March 19, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 23,799 hours, 33,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5574 - EXIT SIGN ON MAIN CABIN DOOR BROKEN.  REPLACED SIGN.
